Lefschetz periodic point free self-maps of compact manifolds - Publikacja - MOST Wiedzy

Wyszukiwarka

Lefschetz periodic point free self-maps of compact manifolds

Abstrakt

Let f be a self-map of a compact connected manifold M. We characterize Lefschetz periodic point free continuous self-maps of M for several classes of manifolds and generalize the results of Guirao and Llibre [J.L.G. Guirao, J. Llibre, On the Lefschetz periodic point free continuous self-maps on connected compact manifolds, Topology Appl. 158 (16) (2011) 2165-2169].

Cytowania

  • 5

    CrossRef

  • 0

    Web of Science

  • 6

    Scopus

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
TOPOLOGY AND ITS APPLICATIONS nr 159,
ISSN: 0166-8641
Język:
angielski
Rok wydania:
2012
Opis bibliograficzny:
Graff G., Kaczkowska A., Piotr N., Justyna S.: Lefschetz periodic point free self-maps of compact manifolds// TOPOLOGY AND ITS APPLICATIONS. -Vol. 159, nr. iss. 10-11 (2012),
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.topol.2012.03.011
Weryfikacja:
Politechnika Gdańska

wyświetlono 72 razy

Publikacje, które mogą cię zainteresować

Meta Tagi